Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

megk

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About megk

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Oklahoma
  1. I had alot more symptoms with Accutane until I started taking it with a full meal. As soon as I made more of an effort to eat it on a full stomach, my headaches went away and I also had a weird "drunk-ish" feeling that disappeared as well. Although I never had a loss of appitite I dont think I'd mind it. Its like a miracle pill, no acne, lose weight! haaha no im just kidding, being naseous everyday must be miserable I hope you get to feeling better!
  2. I got headaches the first few days after I started Accutane but then I started to make sure I took it with a full meal rather than just a snack or something and it worked immediately. I don't know if my body just got used to it by then or if the food helped but it's worth a try. and about the IB, I had a little one when I first started but it wasnt even close to as bad as my acne has been at times so it didnt even phase me. My doctor did prescribe me to Prednisone as well...its a steriod that
  3. I started Accutane on Jan. 23rd and my face is already alot drier than usual but my acne has already improved too. If you're worried about the initial flare-ups that happen when you first get on it you can ask your Derm about Prednisone. Its a steriod that my doctor prescribed me to so I my skin wouldnt get worse before it got better. I'm on 40mg a day, and I don't have any of those scary side-effects at all. I think it helps alot if you take it on a full stomach or with milk too. I really have
×